# SDR CGO2003F00006

- Difficulty date: March 27, 2003
- Submitted: April 22, 2003
- Operation: Air carrier
- Aircraft: N740TA
- Make and model: Beech 400A
- Aircraft serial: RK123
- Engine: Pwa JT15D5
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Contactor
- Part number: 1283840545
- Condition: Failed
- Location: Horiz Stab Deice
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INVESTIGATED PILOT COMPLAINT OF FAILED HORIZONTAL STABILIZER DEICE SYSTEM, FAIL INDICATION.  REQUIRED REPLACEMENT OF HORIZONTAL STAB.  DEICE SYSTEM MOSFET CONTACTORS K251, K252, K253, K254 TO RECTIFY AND OBTAIN SUCCESSFUL OPERATIONAL TEST.  FAILED UNITS SHOWED VARIOUS INTERNAL FAULTS.  PN 1283840545 UNITS (MFG PN 114192) HAVE BEEN SUPERSEDED BY PN 128-384054-7 (MFG PN 11419-3); RELIABILITY MAY BE IMPROVED OVER THE -5 UNITS.  MOSFET CONTACTORS ARE FOUND TO FREQUENTLY BE THE SOURCE OF FAILED HORIZONTAL STABILIZER DEICE SYSTEM FAILURES.  PART TT SINCE NEW/ REPAIRED UNKNOWN.  AIRCRAFT TT 3336.1 HOURS/ 2693 CYCLES.
